MAUDE Adverse Event Report: PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ZENITION 70
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the wireless footswitch had a connection problem.The device was in clinical use at the time of the reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to additional information collected, the non-emergency treatment was completed by using wired foot switch.A field service engineer (fse) visited the site and observed that the battery charging led on the wireless footswitch turned red despite being connected to the charger.The battery was confirmed to be faulty.The fse replaced both the wireless footswitch and its base station.Following the replacement, the system was restored to full functionality.The defective wireless footswitch was returned to philips for further analysis.The analysis confirmed the wireless footswitch battery failure.At the time this complaint was received, philips did not have enough information to exclude the potential for death or serious injury on recurrence, and as such the complaint was reported.Since that time, new information has been received which has led to the determination that this is scenario is not likely to cause or contribute to death or serious injury if it were to recur.An update has been made to the instructions for use (ifu) regarding the charging and handling of the wireless footswitch.This includes the requirement to have the wired footswitch always connected as a backup.Therefore, due to the availability of an alternative footswitch, in the event of a wireless footswitch failure, the procedure can be completed with minimal or no delay.Due to this, the malfunction of a wireless footswitch would not be likely to lead to a death or serious injury.Based on the investigation results, philips concluded that the complaint is not reportable.The codes have been updated based on the investigation's outcome.Evaluation method code has been corrected.

Brand Name
ZENITION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
marjan vos
plot no. b-79, midc,
phase-ii, chakan
pune 41050-1
IN   410501
MDR Report Key21400712
Report Number3003768277-2025-001590
Device Sequence Number20886698
Product Code OWB
UDI-Device Identifier00884838091528
UDI-Public(01)00884838091528
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K183040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZENITION 70
Device Catalogue Number718133
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown